Alert archive / Alabama / Fire Weather Watches in 2012

Fire Weather Watch 2, NWS Mobile, AL

January 12, 201210 counties in Alabama

NWS Mobile, AL issued this fire weather watch at Jan 12, 2012, 6:03 AM CST for 10 counties in Alabama. It took effect at Jan 13, 2012, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 6:03 AM CST (12:03 UTC)
In effect from
Jan 13, 2012, 12:00 PM CST
Expired
Jan 13, 2012, 6:00 AM CST
In force
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WWUS84 KMOB 121203
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CST THU JAN 12 2012

...FIRE WEATHER WATCH NOW IN EFFECT FOR FRIDAY AFTERNOON FOR
SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN
25 PERCENT...

...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION OF VERY
LOW HUMIDITY LESS THAN 25 PERCENT...

.STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN GULF
COAST FRIDAY AND SATURDAY...BRINGING IN A MUCH DRIER AIRMASS. 

ALZ051>064-130415-
/O.NEW.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/
/O.NEW.KMOB.FW.A.0003.120114T1700Z-120114T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
603 AM CST THU JAN 12 2012

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR SOUTHWEST ALABAMA
FOR A LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A LONG DURATION 
OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* WIND...NORTHWEST AROUND 10 MPH FRIDAY. WEST 5 TO 10 MPH SATURDAY. 

* HUMIDITY...20 TO 25 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
2 follow-up statements
653 
WWUS84 KMOB 122012
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CST THU JAN 12 2012

...FIRE WEATHER WATCH NOW IN EFFECT FOR FRIDAY AFTERNOON FOR
SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW
HUMIDITY LESS THAN 25 PERCENT...

...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY 
LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

.STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN
GULF COAST FRIDAY AND SATURDAY IN THE WAKE OF A STRONG COLD FRONT. 
THIS WILL BRING A MUCH DRIER AND COLDER AIRMASS TO THE REGION. 

ALZ051>064-131215-
/O.CON.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/
/O.CON.KMOB.FW.A.0003.120114T1700Z-120114T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
212 PM CST THU JAN 12 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR 
SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW
HUMIDITY LESS THAN 25 PERCENT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY 
LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* WIND...NORTHWEST AROUND 10 MPH FRIDAY. NORTHWEST 5 TO 10 MPH
  SATURDAY.

* HUMIDITY...18 TO 23 PERCENT BOTH FRIDAY AND SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
850 
WWUS84 KMOB 131200
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST FRI JAN 13 2012

...RED FLAG WARNING NOW IN EFFECT FOR THIS AFTERNOON FOR
SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF VERY LOW
HUMIDITY LESS THAN 25 PERCENT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY
LONG DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

.STRONG SURFACE HIGH PRESSURE MOVES EASTWARD ACROSS THE NORTHERN
GULF COAST TODAY AND SATURDAY IN THE WAKE OF A STRONG COLD FRONT.
THIS WILL BRING A MUCH DRIER AND COLDER AIRMASS TO THE REGION.

ALZ051>064-141200-
/O.UPG.KMOB.FW.A.0002.120113T1800Z-120113T2200Z/
/O.NEW.KMOB.FW.W.0004.120113T1800Z-120113T2300Z/
/O.EXT.KMOB.FW.A.0003.120114T1700Z-120114T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
600 AM CST FRI JAN 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG DURATION OF 
VERY LOW HUMIDITY LESS THAN 25 PERCENT...

...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA FOR A MARGINALLY LONG 
DURATION OF VERY LOW HUMIDITY LESS THAN 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON.

* HUMIDITY...18 TO 23 PERCENT BOTH TODAY AND SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Jan 12, 4:51 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 12, 4:51 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
451 AM CST THU JAN 12 2012

.SHORT TERM [TODAY AND TONIGHT]...10Z (4AM CST) SFC ANALYSIS SHOWS
THE STRONG COLD FRONT IS NOW CROSSING THE MS RIVER AND CONTINUES ITS
STEADY MARCH EASTWARD. THE FRONT WILL ENTER INTO THE FAR NW ZONES OF
INLAND SE MS/SW MS SHORTLY AFTER SUNRISE...WITH THE BOUNDARY NEARING
THE I-65 CORRIDOR BY LATE MORNING...AND CLEARING EAST OF THE CWA BY
EARLY TO MID AFTN. THE HI-RES MESOSCALE GUIDANCE INDICATES THE FRONT
MAY SLOW DOWN SLIGHTLY AS STRONG DIABATIC HEATING OCCURS AHEAD OF THE
FRONT...MAINLY EAST OF I-65. THEREFORE...WE LEANED TOWARD THE WARMER
SIDE OF TEMP GUIDANCE EAST OF THE I-65 CORRIDOR WITH LOW TO MID 60S
FOR HIGH. FURTHER WEST...HIGHS WILL NOT GET OUT OF THE 50S. TEMPS
WILL BEGIN TO FALL AREA WIDE BY THIS AFTERNOON. CLOUDS WILL INCREASE
IN THE VICINITY OF THE BOUNDARY...WITH PERIODS OF MOSTLY CLOUDY SKIES
LIKELY AS THE FRONT MOVES THROUGH. MOST OF THE CLOUD COVER IS
EXPECTED TO CLEAR THE AREA BY MID TO LATE AFTN.

THE BIGGEST ISSUE FOR TODAY WILL BE THE GUSTY WINDS IN ASSOCIATION
WITH THE FRONT. MODEL FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR
STRONG MIXING BOTH AHEAD OF AND BEHIND THE BOUNDARY WITH WINDS OF
30-35 KNOTS IN THE MIXED LAYER. IN FACT...SFC OBS OVER THE SOUTHERN
PLAINS/MIDSOUTH/ARKLATEX HAVE REPORTED GUSTS OF 25-35 KT
(OCCASIONALLY NEARING 40 KT) ALL NIGHT IN THE WAKE OF THE FRONT AND
IN THE PRESENCE OF A VERY TIGHT PRESSURE GRADIENT. THE MAGNITUDE
OF THE PRESSURE GRADIENT WILL BE VERY SIMILAR OVER US LATER TODAY.
THEREFORE...WE ARE ANTICIPATING FREQUENT GUSTS OF 30 TO 35 MPH LATE
THIS MORNING THROUGH THE AFTERNOON...WITH A FEW GUSTS TO 40 MPH
WITHIN THE REALM OF POSSIBILITY. THEREFORE...WE HAVE ISSUED A WIND
ADVISORY FOR THE ENTIRE FORECAST AREA FROM 9AM TO 6PM.

BREEZY CONDITIONS WILL PERSIST INTO THE EVENING HOURS AS STRONG COLD
AIR ADVECTION CONTINUES. TEMPERATURES WILL DROP INTO THE MID TO
UPPER 20S BY DAYBREAK FRIDAY...EXCEPT FOR LOWER 30S ALONG THE
COAST. 34/JFB

FRIDAY AND FRIDAY NIGHT...FRIDAY SEES COLD SURFACE HIGH PRESSURE
MOVING IN WITH A PERIOD WHERE MUCH LOWER LOW LAYER THICKNESS VALUES
(1000-850 MB BELOW 1305 METERS) WILL BE PASSING THROUGH. THIS RESULTS
IN HIGH TEMPERATURES ONLY RANGING FROM THE UPPER 40S FAR NORTHERN
ZONES TO THE LOWER/MID 50S WORKING SOUTHWARD. THESE NUMBERS ARE CLOSE
TO 10 DEGREES BELOW NORMAL. THE SAME CAN BE SAID FOR FRIDAY NIGHTS LOWS.
CLEAR SKIES...LIGHT WINDS AND LOW DEWPOINTS...FAVOR A RAPID DROP OFF
IN TEMPERATURES. WE EXPECT LOWS NEAR 25 INTERIOR TO LOWER/MID 30S CLOSE
TO THE COAST. /10

.LONG TERM [SATURDAY THROUGH WEDNESDAY]...A NICE WEEKEND FORECAST AS
STRONG SURFACE HIGH PRESSURE MOVES EAST ACROSS THE REGION. TEMPERATURES
WILL BEGIN TO REBOUND AS THE AXIS OF THE HIGH SLIPS MORE EASTWARD IN TIME.
A DEEP SOUTHERLY FLOW INTO THE GULF COAST SUGGESTS A STEADY WARMUP
INTO THE START OF NEXT WEEK AS THE STRONG SURFACE HIGH EXPANDS UP
ACROSS THE APPALACHIANS WHILE MOVING EASTWARD OFF THE MID ATLANTIC
COAST. MEANWHILE...NEXT FRONT PUSHES THROUGH THE PLAINS. THERE IS
SURPRISINGLY GOOD AGREEMENT IN THIS SCENARIO AMONGST THE 12.00UTC
GFS/ECMWF AND CANADIAN GEM GLOBAL GUIDANCE. APPROACH OF NEXT FRONT
INTO THE LOWER MISSISSIPPI RIVER VALLEY TUESDAY CAUSES CLOUDS TO
INCREASE AND AN UPWARD TREND IN RAIN CHANCES. AS WE SEE IT NOW...RAIN
CHANCES ENDING AND HIGH TEMPERATURES TREND LOWER WEDNESDAY...AS FRONT
MAKES GOOD EASTWARD PROGRESSION ACROSS FLORIDA. /10

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE TAF
FORECAST. A BRIEF PERIOD OF MVFR CIGS ARE POSSIBLE BETWEEN 14-18Z AS
A STRONG COLD FRONT MOVES ACROSS THE FORECAST AREA. WINDS ARE
EXPECTED TO BECOME STRONG IMMEDIATELY AHEAD OF AND IN THE WAKE OF THE
FRONTAL BOUNDARY WITH GUSTS NEARING 30 KT AT TIMES. BREEZY CONDITIONS
WILL CARRY INTO THE EVENING HOURS. 34/JFB

&&

.MARINE...A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE
THIS MORNING THROUGH THE AFTERNOON. STRONG WEST TO NORTHWEST WINDS
WILL DEVELOP JUST AHEAD AND IN THE WAKE OF THE BOUNDARY...WITH
OCCASIONAL GALE FORCE GUSTS POSSIBLE THIS AFTERNOON AND EVENING.
WILL MAINTAIN THE SMALL CRAFT ADVISORY FOR THE ENTIRE MARINE AREA
THROUGH 9 AM FRIDAY...BUT WE WILL HAVE TO MONITOR FOR THE
POSSIBILITY OF A GALE WARNING IF MORE FREQUENT GALE FORCE GUSTS
BECOME LIKELY. SEAS ARE FORECAST TO BUILD 5-8 FT NEAR SHORE (CLOSER
TO 2-4 FT WITHIN 5 MILES OF THE COAST) AND 7 TO 10 FEET WELL
OFFSHORE. WINDS AND SEAS WILL SUBSIDE ON FRIDAY AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE WEST. THE SURFACE HIGH WILL MOVE
DIRECTLY OVER THE NORTHERN GULF THIS WEEKEND. 34/JFB

&&

.FIRE WEATHER...WILL SEE WIND SHIFT WITH FRONT BY LATE MORNING INTO EARLY
AFTERNOON TODAY. NO HUMIDITY CONCERNS TODAY BUT WINDS PICKING UP. MUCH
DRIER AIR MOVES IN HEADING INTO THE BEGINNING OF THE WEEKEND. DAYTIME
HUMIDITIES DROPPING OFF IN THE LOWER 20% RANGES FOR MOST OF THE
REGION FRIDAY/SATURDAY. GRIDDED DATA FAVORS ISSUANCE OF A FIRE
WEATHER WATCH FOR ALL SOUTHWEST ALABAMA COUNTIES GIVEN DURATION OF
HUMIDITY AT OR BELOW 25%. DESPITE DAYTIME HUMIDITY WELL BELOW 35
PERCENT...NO HEADLINES FOR THE NORTHWEST FLORIDA PANHANDLE AS NOT
ANTICIPATING ENERGY RELEASE COMPONENTS TO MOVE ABOVE 35. CRITERIA OF
DAYTIME DISPERSION BELOW 75 AND 20' WINDS BELOW 15 MPH FRIDAY/SATURDAY
ARE ALSO NOT MET FOR ISSUANCE AT THIS TIME. WIND SPEED CRITERIA NOT
MET FOR MISSISSIPPI ZONE ISSUANCE AS WELL. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  27  52  27 /  10  00  00  00
PENSACOLA   66  30  52  31 /  10  00  00  00
DESTIN      65  36  52  35 /  10  00  00  00
EVERGREEN   61  26  50  25 /  10  00  00  00
WAYNESBORO  51  25  50  25 /  10  00  00  00
CAMDEN      57  25  49  25 /  10  00  00  00
CRESTVIEW   66  27  54  25 /  10  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM NOON FRIDAY TO 4 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 4 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 9 AM FRIDAY FOR THE
     FOLLOWING ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, Jan 12, 5:08 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
508 AM CST THU JAN 12 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
508 AM CST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA TODAY AS A STRONG COLD
FRONT MOVES THROUGH THE REGION. SUSTAINED WINDS OF 15 TO 25 MPH WITH
FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED. A WIND ADVISORY IS IN
EFFECT FROM 9 AM UNTIL 6 PM.

A WIDESPREAD FREEZE WILL OCCUR TONIGHT WITH LOWS DROPPING INTO THE
MID TO UPPER 20S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WIDESPREAD FREEZE IS EXPECTED FRIDAY NIGHT WITH TEMPERATURES
ONCE AGAIN BOTTOMING OUT IN THE MID TO UPPER 20S.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH WEDNESDAY.

GMZ630-650-655-670-675-131200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
508 AM CST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS MARINE CONDITIONS ARE EXPECTED THROUGH TONIGHT AS STRONG
WINDS DEVELOP IN ASSOCIATION WITH A COLD FRONT MOVING THROUGH THE
REGION. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE THIS AFTERNOON
AND EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:32 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more14 hr
Jan 12, 6:03 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more48 hr

Nearby

Fire Weather Watches in Alabama, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.